# SDR DXTA200500522

- Difficulty date: January 9, 2005
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N224QS
- Make and model: Amd FALCON2000
- Aircraft serial: 124
- Aircraft time: 3,750 hours, 2,345 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Locked
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER T/O FLAP RETRACTION AILERON LOCKED, VERY HARD TO MOVE.  NO FLAP ASYMMETRY LIGHT.  PITCH OK, PERFORMED NO FLAP LANDING AT LAX.  ITEM IS UNDER INVESTIGATION.
